Algesal is a local analgesic cream for symptomatic relief of rheumatic and minor muscular conditions
Calpol Six Plus Sugar Free Suspension contains paracetamol 250 mg/5 ml.
Pain and fever relief.
Easy to swallow capsule-shaped tablets
For effective pain relief
An excellent handy reminder for prompt medication easily transportable while at home or away.
Keeps insulin cool and safe and is recommended by hospitals and clinics worldwide
Fenbid Gel, Ibuprofen 5%w/w 100g
For the relief of pain and inflammation.
Siopel is an effective water repellent barrier cream with antiseptic properties, useful whenever the skin needs to be protected from water soluble irritants.
© 2014-2017 Walter Lloyd and Son Ltd. Terms and conditions | Privacy & Cookies Policy. Web Design by upriseVSI